# SDR DALA14029463725

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 38,781 hours, 20,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS AT SEATS 26 AND 29 AT BOTTOM OF OVERHEAD BIN INOPERATIVE.  MAINTENANCE FOUND BAD DIODE IN EMERGENCY BATTERY PACK.  REMOVED AND REPLACED DIODE PER AMM 33-52. OPERATIONAL TEST OK.
